# SDR AALA2019123089005

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 16,037 hours, 5,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 147728
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS CIDS 1 EPSU TEST FAILED BAT 10WL.   REMOVED AND REPLACED THE PWR SUPPLY 10WL IAW AMM 33-51-38. OPS CHECKED GOOD.
